Jul 24, 2009
Is urinating frequently associated with hiv or treatment(atripla)
| Response from Dr. Henry
Frequent urination is common in the general population. In the absence of renal problems related to the tenofovir there has not been a clear link between Atripla and bladder/urinary tract dysfunciton. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Candidiasis And Frequent Urination?
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- Irritation On Penis Tip After Sex Chlamydia Sti
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.